# SDR A6WA200360047

- Difficulty date: October 4, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT TRIM TABS DENTS MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1683-6810003.  (M)
